# SDR F3LA2018120600481

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N717FR
- Make and model: Airbus A321-211
- Aircraft serial: 7536
- Aircraft time: 6,906 hours, 2,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Disconnected
- Location: Connector
- Part time: 6,906 hours, 2,878 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO NR 2252N98, C/R (722028) FWD FLIGHT ATTENDANT PANEL FAILS TO LIGHT UP ALL EMERGENCY EXIT LIGHTS
CORRECTIVE ACTION: RECONNECTED PIN "A" ON BLOCK 3 OF TERMINAL BOARD 6701 VT IAW A321 33-51-01 AND AWM ESPM 20-48-25. 
BITE TEST GOOD IAW A321 AMM SUB TASK 33-51-38-740-050-B. OPS TEST GOOD IAW A321 AMM 33-51-00-710-050-A. 
REPLACED R1 SLIDE IAW A321 AMM 25-62-44-400-803-A OPS CHECKS GOOD./END/
